# SDR 07FDEA00635

- Difficulty date: March 3, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 14L (XORS 521), APPROX 13" LENGTH ON LEFT WING TANK DURING HFEC INSPECTION.  CRACK AT STRINGER END 14L (XORS 521) ON LEFT HAND WING TANK TRIMMED OUT AND REPAIRED WITH SPLICE REPAIR AS PER SRM 57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
